Coverart for item
The Resource Geometric theory of semilinear parabolic equations, Dan Henry

Geometric theory of semilinear parabolic equations, Dan Henry

Label
Geometric theory of semilinear parabolic equations
Title
Geometric theory of semilinear parabolic equations
Statement of responsibility
Dan Henry
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1944-2002
http://library.link/vocab/creatorName
Henry, Dan
Index
no index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Lecture notes in mathematics Springer-Verlag
Series volume
840
http://library.link/vocab/subjectName
Differential equations, Parabolic
Label
Geometric theory of semilinear parabolic equations, Dan Henry
Instantiates
Publication
Note
Includes index
Bibliography note
Bibliography: pages [335]-342
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
7274487
Dimensions
25 cm
Extent
iv, 348 pages
Isbn
9780387105574
Lccn
81001785
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)41353
Label
Geometric theory of semilinear parabolic equations, Dan Henry
Publication
Note
Includes index
Bibliography note
Bibliography: pages [335]-342
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
7274487
Dimensions
25 cm
Extent
iv, 348 pages
Isbn
9780387105574
Lccn
81001785
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)41353

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...